# SDR AALA202102269009

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N423AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10329
- Aircraft time: 6 hours, 4 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664915
- Part serial: M30925
- Condition: Malfunctioned
- Location: R1 Door
- Part time: 26 hours, 14 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTS R1 ARM DOOR INDICATION INTERMITTENT.REMOVED AND REPLACED R1 DOOR ESCAPE SLIDE/RAFT IAW JOB CARD 26L00025011
